MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY SHELLS; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY SHELLS; HIP ACETABULAR SHELL
Model Number 01.26.48MB
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision for malpositioned cup at about 2 years and 10 months post primary.The reason of malpositioned cup is unknown.The head, liner and cup were revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 03 january 2025: lot 2106940: (b)(4) items manufactured and released on 19-oct-2021.Expiration date: 2026-10-06.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
VERSAFITCUP DOUBLE MOBILITY SHELLS
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21250993
Report Number3005180920-2025-00067
Device Sequence Number9117386
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.48MB
Device Lot Number2106940
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown